Open Access

Functor of semiadditive functionals


Abstract

In the present paper we describe semiadditive functionals and establish that the construction generated by semiadditive functionals forms a covariant functor. We show that the functor of semiadditive functionals is a normal functor acting in category of compact sets.


Full Text





Article Information

TitleFunctor of semiadditive functionals
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 314-322
MathSciNet MR2469070
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

D. E. Davletov
Institute of Mathematics, Uzbekistan Academy of Science, 29 F. Hodjaev, Tashkent, 700143, Uzbekistan

G. F. Djabbarov
Institute of Mathematics, Uzbekistan Academy of Science, 29 F. Hodjaev, Tashkent, 700143, Uzbekistan


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. E. Davletov and G. F. Djabbarov, Functor of semiadditive functionals, Methods Funct. Anal. Topology 14 (2008), no. 4, 314-322.


BibTex

@article {MFAT420,
    AUTHOR = {Davletov, D. E. and Djabbarov, G. F.},
     TITLE = {Functor of semiadditive functionals},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {314-322},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=420},
}


All Issues